Medical questions & health advice by board certified doctors
"I have sore lumps under my nipples, should I be concerned?"
I have sore lumps under my nipples I think is gyno from useing prohormones and clomephene I was wondering will the soreness go away and will the lumps shrink or will it get worse what should I be conserd with thank you
Thanks for your question. Yes, people can notice some breast changes when they are taking hormones that affect the female reproductive system. Some of these changes involve breast growth and sometimes different lumps can develop. While this can be a possible explanation for what you are describing, you need to discuss this with your doctor, as there are some lumps that can be life threatening. Breast cancer is quite common, even among the young, and you should therefore always discuss any new developments or lumps with your treating doctor. If he or she is giving you a medication that affects your menstrual cycle already, he or she may be able to reassure you via a telephone call, and suggest specific things that you should look out for. On the other hand, he or she may request that you make an immediate appointment. Your doctor has many tools available to help understand what is causing your symptoms. Please speak with your doctor about this question. Breast self examinations can be helpful, as they can help you to understand what is normal for you, and may be able to help you identify lesions that are concerning before they grow too big.
Need more info?See an obgyn today
Zocdoc Answers is for general informational purposes only and is not a substitute for professional medical advice. If you think you may have a medical emergency, call your doctor (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.